# SDR FDEA201204241566

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B113400000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD 132NG CRACKED NEAR ONE END AND HAS 18 INCHES OF EDGE DAMAGE.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
